My friend, to the best of my knowledge has never done drugs, but about a year ago something weird happened. She walked into the highschool for a school play performance and had this mean, aggresive look in her eyes. They were a little bloodshot, she was babbling in weird languages, if people came near her, she would snap and growl at them. She claimed she could fly, and tried running around outside. Was she drugged?
Also, i had a similiar experience after spending some time with this guy that my friend above was dating. My experience was a bit different. I got really spacey, almost unresponsive...then just snapped and felt so aggressive, had like an energy rush. Was speaking in weird languages, acting really weird...i vaguely remember it, but what i do remember comes in like short bursts of an information overload. My boyfriend who was there said that before I started acting weird, my friend took me into a room by myself and said that he couldnt go in there. =/ After the aggression wore off, i felt so elated. I felt like I had magical powers that I could heal that I was an angel. Very strange..Next day I was fine.
Ive felt this way a few other times...once was on antidepressants and other pscy drugs and also if I drink too much caffeine. So, my question is what drugs can cause similar effects to antidepressants and caffeine? Because this is really strange...This "drugged" feeling only happened when he was around and at parties usually. It's scary though, and I hope someone has some answers. We would also have weird spiritual experiences sometimes...can that be caused from drugs, caffeine, pscy drugs or what? please help
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?